Buy it Again
Alka-Seltzer Plus PowerMax Liquid Gels Cold & Cough - 24 Count

Alka-Seltzer Plus PowerMax Liquid Gels Cold & Cough - 24 Count

Cold & Cough, Maximum Strength, Powermax Gels, Liquid Gels

24 liquid gels (liquid filled capsules). Concentrated formula. New 25% smaller liquid gels (Compared to Alka-Seltzer Plus Cold & Cough Liquid Gels). Acetaminophen/pain reliever-fever reducer. Chlorpheniramine maleate/antihistamine. Dextromethorphan HBr/cough suppressant. Phenylephrine HCI/nasal decongestant. For fast relief of: nasal/sinus congestion; runny nose, sneezing; headache, body ache sore throat; cough. Does not contain aspirin. Maximum strength per 4 hour dose. 1-800-986-0369 (Mon-Fri
Active Ingredients: In Each Capsule Acetaminophen (325 mg), Chlorpheniramine Maleate (2 mg), Dextromethorphan Hydrobromide (10 mg), Phenylephrine Hydrochloride (5 mg). Purpose: Pain Reliever/Fever Reducer, Antihistamine, Cough Suppressant, Nasal Decongestant. Inactive Ingredients: D&C Red 33, FD&C Blue 1, Gelatin, Glycerin, Lecithin, Medium Chain Triglycerides, Polyethylene Glycol, Potassium Aluminum Silicate , Povidone, Propylene Glycol, Purified Water, Shellac, Sodium Hydroxide, Sorbitol Sorb
Product Attributes
Warning Contains: Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours, with other drugs containing acetaminophen, 3 or more alcoholic drinks every day while using this product.. Allergy alert: Aectaminophen may cause severe skin or severe allergic reactions. Symptoms may includes skin reddening, blisters, rash, hives, facial swelling, asthma (wheezing), shock, if a skin or general allergic reactions occurs, stop use and seek
Directions General directions: Lift for directions. Do not take more than the recommended dose. Age group directions: Adults and Children 12 Years and Over: Take 2 capsules with water every 4 hours. Do not exceed 10 capsules in 24 hours or as directed by a doctor. Children Under 12 Years: Do not use.
About the Producer Bayer Healthcare

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.